Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suggest treatment for recurring red spots on skin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 4852 Questions
Question
I developed red .spots and when I went for yearly skin check at my derm. office 3 biopsies were done and it showed only granuloma annulare I was given a brochure telling about it and an rx for corticosteroid cream that has no refill. It seems to help lighten the spots but I keep breaking out . I am an autoimmune thyroid person and feel if itb is an immune system response shouldn't I have an oral medicine? thank you for you attention. My name is XXXX at YYYY@YYYY .
Posted Sat, 23 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Albana Sejdini 4 hours later
Brief Answer:
Need course of corticosteroids....

Detailed Answer:
Hi XXXX,

I am sorry for the situation you are in.

As the spots keep breaking out, to my opinion, you need to take steroid injections to relieve the symptoms. You need a prescription from your doctor for that. After a few days of injection, I advise to take oral corticosteroids to prevent further break outs.

You can discuss my suggestions with your doctor!
Wish fast recovery!
Dr.Albana
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor